The Adomian decomposition method for the approximate solution of homogeneous differential equations with dual variable and dual coefficients

Asil, V., Bulut, H. and Evans, D.J., 2005. The Adomian decomposition method for the approximate solution of homogeneous differential equations with dual variable and dual coefficients. International Journal of Computer Mathematics, 82 (8), pp. 977-986. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Asil, V., Bulut, H. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2005
Volume: 82
Number: 8
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:53
Last Modified: 09 Oct 2015 09:53
URI: http://irep.ntu.ac.uk/id/eprint/4350

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year